Assawinchaichote, W

< Back to all Authors
Number of items: 4.
Group by: Item type | Date

Article

Pongfai, J ORCID: 0000-0003-3753-8122, Assawinchaichote, W ORCID: 0000-0003-1333-5646, Shi, Peng ORCID: 0000-0001-8218-586X and Su, X ORCID: 0000-0003-1802-0264 (2020) Novel D-SLP Controller Design for Nonlinear Feedback Control. IEEE Access, 8. pp. 128796-128808. ISSN 2169-3536

Nguang, S, Assawinchaichote, W and Shi, Peng (2007) Robust H∞ control design for fuzzy singularly perturbed systems with Markovian jumps: an LMI approach. IET Control Theory and Applications, 1 (4). pp. 893-908. ISSN 1751-8644

Assawinchaichote, W, Nguang, S and Shi, Peng (2004) H∞ output feedback control design for uncertain fuzzy singularly perturbed systems: an LMI approach. Automatica, 40 (12). pp. 2147-2152. ISSN 0005-1098

Book Section

Assawinchaichote, W, Nguang, Sing Kiong, Shi, Peng and Argawal, Ramesh K (2004) Robust H-infinity fuzzy filter design for uncertain nonlinear singularly perturbed systems with Markovian jumps: an LMI approach. In: 43rd IEEE Conference on Decision and Control (CDC), 2004. IEEE, Nassau, Bahamas, pp. 1773-1777.